Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had a concussion after hitting head. Why did I cough up mucus with blood?

I had a concussion yesterday. Hit the back of my head and it bled. This happened last night. Today about an hour or two ago I started coughing up mucus with blood . Is it related? I did have a respiratory infection a week or so ago and it had largely subsided but there was is still occasional mucus... no blood though until today.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  340
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Health care magic

I went through the history you have posted.
It seems your son had a concussion head injury.
Coughing with mucus mixed blood indicates some amount of post nasal bleeding during the head injury.
Hence you need to consult your ENT doctor for evaluation and treatment accordingly.

Do write back to me for further questions.

Thank you for writing to health care magic.
With regards
Answered: Wed, 22 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor